Interval Estimation For The Two-parameter Double Exponential Distribution
Confidence intervals based on the maximum likelihood estimators are given for the location and scale parameters of the Double Exponential distribution. These intervals are obtained by determining the distribution of the pivotal quantities (Ɵ – θ)/Θ and σ/σ. Exact distributions are determined for n = 3 and n = .5, and approximate distributions are provided for larger n. The asymptotic distributions are also given and the accluacy of these approximations are investigated. The powers of the associated tests of hypotheses are given and tolerance limits for the population are also provided. Some possible applications are indicated. © 1973 Taylor & Francis Group, LLC.
L. J. Bain and M. Engelhardt, "Interval Estimation For The Two-parameter Double Exponential Distribution," Technometrics, vol. 15, no. 4, pp. 875 - 887, Taylor and Francis Group; Taylor and Francis; American Statistical Association, Jan 1973.
The definitive version is available at https://doi.org/10.1080/00401706.1973.10489120
Mathematics and Statistics
Geosciences and Geological and Petroleum Engineering
Keywords and Phrases
Double exponential distribution; Interval tistimation; Maximrim likelihood
International Standard Serial Number (ISSN)
Article - Journal
© 2023 Taylor and Francis Group; Taylor and Francis; American Statistical Association, All rights reserved.
01 Jan 1973